“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16515
School of Mathematics
  Title:   ∗-cohomology, Connes-Chern characters, and anomalies in general translation-invariant noncommutative Yang-Mills
  Author(s):  Amir Abbas Varshovi
  Status:   Published
  Journal: Reports on Mathematical Physics
  Vol.:  86
  Year:  2020
  Pages:   157-173
  Supported by:  IPM
  Abstract:
Topological structure of translation-invariant noncommutative Yang-Mills theoris are studied by means of a cohomology theory, so called ?-cohomology, which plays an intermediate role between de Rham and cyclic (co)homology theory for noncommutative algebras and gives rise to a cohomological formulation comparable to Seiberg-Witten map.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right